Skoči na glavni sadržaj

Mathematical Communications , Vol. 19 No. 3, 2014.

  • Datum izdavanja: 10.12.2014.
  • Objavljen na Hrčku: 05.12.2014.

Sadržaj

Puni tekst

Second order parameter-uniform convergence for a finite difference method for a partially singularly perturbed linear parabolic system (str. 469-495)

Victor Franklin, John J.H. Miller, Sigamani Valarmathi
Izvorni znanstveni članak


Balancing three matrices in control theory (str. 497-516)

Nela Bosner
Izvorni znanstveni članak


Tension splines with application on image resampling (str. 517-529)

Tina Bosner, Bojan Crnković, Jerko Škifić
Izvorni znanstveni članak


Estimates of eigenvalues of a boundary value problem with a parameter (str. 531-543)

Alexey Vladislavovich Filinovskiy
Izvorni znanstveni članak


On Ɛ-uniform convergence of exponentially fitted methods (str. 545-559)

Miljenko Marušić
Izvorni znanstveni članak


Necessary p-th order optimality conditions for irregular Lagrange problem in calculus of variations (str. 561-572)

Agnieszka Prusińska, Alexey Tret'yakov
Izvorni znanstveni članak


Stochastic perturbations method for a system of Riemann invariants (str. 573-580)

Olga S. Rozanova
Izvorni znanstveni članak


On operator equilibrium problems (str. 581-587)

Júlia Salamon
Izvorni znanstveni članak


Posjeta: 11.041 *